# SDR TSAA0436048

- Difficulty date: June 20, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N742AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30830
- Aircraft time: 11,340 hours, 3,241 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Sensor
- Part number: 1296662
- Part serial: 7829
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11,315 hours, 3,143 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE BLEED TRIPPED IN FLIGHT, DIVERTED TO HNL.  PERFORMED ENGINE GROUND RUN-UP TO VERIFY BLEED TRIP AND OPS CHECK, RUN-UP OK.  REMOVED AND REPLACED THE NR 2 ENGINE BLEED AIR REGULATOR FOR TROUBLESHOOTING IAW AMM 36-11-03-4, LEAK AND OPS CHECK OK.  REMOVED AND REPLACED 390 TEMP SENSOR (PRE-COOLER CONTROL VALVE SENSOR) IAW AMM 36-12-03-04, LEAK AND OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
